Dr, RX for sinus clog
Glucocorticoids, such as Prednisone, cause profound and varied metabolic effects. Diabetes is a side effect of prednisone because there is a decreased carbohydrate tolerance.
If your blood sugars are extremely high, see your doctor.
Your doctor can decide whether he/she still wants you to finish the course of prednisone. I'm assuming it's a short course, if it's for sinus congestion.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2009 • 1 answer
Posted 20 Feb 2013 • 2 answers
Posted 12 Apr 2013 • 11 answers
M y husband is a Type 2 diabetic and has been on prednisone since 3/8/2013 for polymiositis starting
Posted 17 Jul 2013 • 2 answers
I bad to high levels of sugar In the hospital one of 144 & one of 199. I was giving to insulin shot?
Posted 4 Oct 2014 • 1 answer